Red Spots Under The Eyes, Chin, Nose And Cheeks After Using Skin Care?
Hi, good night, I just changed skincare to Kiehls, which he said was natural, before that I used skincare from a dermatologist but there are some mlm creams that can be used if pregnant, after I use kiehls for 3 months, there are red signs that look like a candidate pimples are not itchy too, I have redness that looks the most around under the eyes, chin n nose, if on cheeks There are 1 or 2 so it doesn’t hurt, the area of the nose under the eyes is not sore ,, if the problem is like this it means purging or breakout yes ??? Mksh
Good afternoon, thanks for asking at HealthReplies.com. The terms purging and breakout are still not commonly heard terms and to distinguish between them is still not easy to do. This term is usually used when someone tries to use cosmetics or facial treatments that have not been used before.
In simple terms, purging is a condition when your skin is still adjusting to the new product, and a breakout is a sign when you don't fit the product and should replace it and stop using it.
Purging occurs because in certain cosmetics, it works by accelerating the regeneration or 'replacement' of the skin so that the chances of clogging pores and causing acne symptoms to increase. But over time this condition will improve on its own and these symptoms will not appear again.
Breakout occurs because your skin does not match the material and causes symptoms in the form of pimples, boils, redness, pain, swelling and inflammation. Although it seems more severe, in fact distinguishing the two conditions is not easy.
But in your case, where you've been wearing it for 3 months, it doesn't seem like it's a purging or a breakout. Because you usually experience this condition immediately and in purging, it will improve after 1 month of first use. Our advice is to consult your dermatologist or beauty doctor again, so that you can do a direct examination and you get the right diagnosis and treatment. Hopefully answered your question.
dr. Amadeo D. Basfiansa